# SDR MWEA96084

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB SKIN INNER SURFACE CORRODED AT STA XHS 132 FWD OF AFT SPAR.  INSTALLED DOUBLER REPAIR IAW DAC TELEX SVC-0RD-0033DLP.
